| Model Number |
DIU150 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity: unknown/no information date of event: the exact date is unknown, the best estimate is from march 3, 2021 through june 23, 2021.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Received report indicating that the intraocular lens (iol) model diu150 was explanted from the patients left eye due to mechanical complications.The explanted iol was replaced with model zcu150 diopter 19.0.There was no patient injury reported and no surgical intervention was required.At the time of this report it was stated that the patient outcome is unknown.No further information available.
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes section d9: date returned to manufacturer: sep 30, 2021 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.